# SDR ASAA2013031994201

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,284 hours, 6,330 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRUISE LEVEL FLIGHT, LT MAIN TANK 7.96, R MAIN TANK 8.54. BEGAN CROSSFEED, AFTER 5 MINUTES FUEL QTY INCREASED IN LT MAIN TANK TO 8.27, RT MAIN TANK 8.44.   FQUIS BITE TEST GROUND TEST FAILED. TANK 1 COMPENSATOR DATA BAD.  INFLIGHT FAULTS LOGGED FAULT CODE 28-41108 24 TIMES. TANK 2 LOGGED CODE 28-41208 7 TIMES. 44425. TRANSFERRED ALL FUEL FROM NR 1 AND NR 2 TANKS AND SUMPED BOTH DRY.  FOUND WATER IN BOTH TANKS. QUANTITIES FOR COMPENSATOR CAP SHOULD BE BETWEEN 57.6 AND 59.2PF IAW MM 28-41-00-730-801 SYSTEM TEST.  NR 1 COMP PF IS 59.09 AND NR 2 IS 58.88PF.  ALL WITHIN LIMITS.  BITE TEST SHOWS PASS IAW FIM 28-41/801.
